# SDR DALA2025092506989

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 60,822 hours, 31,797 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE CEILING EXIT LIGHT INOP RIGHT HAND OVERWING EXIT LIGHT INOP AFT CEILING EXIT LIGHT STUCK ON.   ISOLATED TO LOOS GND STUDS AT 6703VN, 6602VN,66001VN AND 6541VN. RE-SECURED ALL REF A319 ESPM CH 20 AND WDM 33-51-02. (7744624).
